# SDR ASOA201000662

- Difficulty date: April 28, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 19,166 hours, 16,453 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFICULT TO OPEN.  OPENED/ CLOSED MULITPLE TIMES " OPS TEST OF PAX DOOR" IAW AMM 52-11-00-710-801. NO TROUBLE FOUND, OK FOR SERV.
